Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Mai, J.-F.; Schenk, S.; Scherer, M. 
Nicht-TUM Koautoren:
ja 
Kooperation:
Titel:
Exchangeable exogenous shock models 
Abstract:
We characterize a comprehensive family of d-variate exogenous shock models. Analytically, we consider a family of multivariate distribution functions that arises from ordering, idiosyncratically distorting, and finally multiplying the arguments. Necessary and sufficient conditions on the involved distortions to yield a multivariate distribution function are given. Probabilistically, the attainable set of distribution functions corresponds to a large class of exchangeable exogenous shock models....    »
 
Stichworte:
additive process, copula, exogenous shock model, frailty-model, multivariate distribution function 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Bernoulli 
Jahr:
2016 
Band / Volume:
22 (2) 
Seitenangaben Beitrag:
1278-1299 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Key publication:
Nein 
Peer reviewed:
Nein 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein 
Leitbild: